| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a patient (age & gender unknown) during flight, the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to the monitor board.The monitor board was replaced.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.